Studies in Applied Mathematics

Cover image for Vol. 133 Issue 4

Edited By: Jianke Yang

Impact Factor: 1.152

ISI Journal Citation Reports © Ranking: 2013: 64/250 (Mathematics Applied)

Online ISSN: 1467-9590

Editorial Board


Managing Editor
Jianke Yang, University of Vermont, USA
Phone: 802 656 4314
Fax: 802 656 2552
Email: jxyang@uvm.edu

Senior Editorial Assistant
Dawn Densmore
Email: StudApplMathJ@gmail.com

Editorial Board
Mark J. Ablowitz, University of Colorado, Boulder, USA
T. R. Akylas, Massachusetts Institute of Technology, USA
John P. Boyd, University of Michigan, USA
Hung Cheng, Massachusetts Institute of Technology, USA
Peter Clarkson, University of Kent, UK
A. S. Fokas, University of Cambridge, UK
Roger J. Grimshaw, Loughborough, UK
Nalini Joshi, University of Sydney, Australia
Natalia L. Komarova, University of California at Irvine, USA
Sherwin A. Maslowe, McGill University, Canada
Paul Milewski, University of Bath, UK
Dmitry Pelinovsky, McMaster University, Canada
Rodolfo R. Rosales, Massachusetts Institute of Technology, USA
Frederic Y. M. Wan, University of California at Irvine, USA
Michael I. Weinstein, Columbia University, USA
Roderick S. C. Wong, City University of Hong Kong, China

Former Managing Editor
David J. Benney (MIT)

Former editorial board members
D.Z. Freedman (MIT)
H.P. Greenspan (MIT)
L.N. Howard (Florida State University)
D.J. Kleitman (MIT)
E.H. Lieb (Princeton University)
W.V.R. Malkus (MIT)
C. Rogers (University of New South Wales, Australia)
G. Strang (MIT)
J.T. Stuart (Imperial College, UK)
A. Toomre (MIT)
M. Wadati (University of Tokyo, Japan).

SEARCH

SEARCH BY CITATION